# SDR TRAX200601135

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 12,585 hours, 10,573 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HALF OF CABIN LIGHTING INOP.  (CABIN INTERIOR LIGHTS WITHOUT PHOTOLUMINESCENT FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM STRIP/TAPE).
